# SDR SWAA2014062429342

- Difficulty date: June 12, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 6553746
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER ACCESS PANEL 9223R CRACKED.  R & R PLATE IAW SRM & DWG.
